Francisco J. Solis
Francisco J. Solis
Verified email at
Cited by
Cited by
Discretizations of nonlinear differential equations using explicit finite order methods
B Chen, F Solis
Journal of computational and applied mathematics 90 (2), 171-183, 1998
Iterating the Cesàro operators
F Galaz Fontes, F Solís
Proceedings of the American Mathematical Society 136 (6), 2147-2153, 2008
Nonstandard discrete approximationspreserving stability properties of continuous mathematical models
FJ Solis, B Chen-Charpentier
Mathematical and computer modelling 40 (5-6), 481-490, 2004
Infinite matrix products and the representation of the matrix gamma function
JC Cortés, L Jódar, FJ Solís, R Ku-Carrillo
Abstract and Applied Analysis 2015 (1), 564287, 2015
Self-limitation in a discrete predator–prey model
FJ Solis
Mathematical and computer modelling 48 (1-2), 191-196, 2008
Self-limitation, fishing and cannibalism
FJ Solis
Applied mathematics and computation 135 (1), 39-48, 2003
Modelling the effects of human papillomavirus in cervical cells
FJ Solis, LM Gonzalez
International Journal of Computer Mathematics 91 (2), 179-187, 2014
Geometry of local adaptive Galerkin bases
FJ Solis
Applied Mathematics and Optimization 41, 331-342, 2000
A simple model of immune and muscle cell crosstalk during muscle regeneration
HV Kojouharov, BM Chen-Charpentier, FJ Solis, C Biguetti, M Brotto
Mathematical biosciences 333, 108543, 2021
Birth Rate Effects on an Age‐Structured Predator‐Prey Model with Cannibalism in the Prey
FJ Solis, RA Ku-Carrillo
Abstract and applied analysis 2015 (1), 241312, 2015
Generic predation in age structure predator–prey models
FJ Solis, RA Ku-Carrillo
Applied Mathematics and Computation 231, 205-213, 2014
Discrete modeling of aggressive tumor growth with gradual effect of chemotherapy
FJ Solis, SE Delgadillo
Mathematical and Computer Modelling 57 (7-8), 1919-1926, 2013
Evolution of a mathematical model of an aggressive–invasive cancer under chemotherapy
FJ Solis, SE Delgadillo
Computers & Mathematics with Applications 69 (7), 545-558, 2015
A model for HVP infected cells at different lesion discrete stages
F Solis, LM Gonzalez
Int. J. Complex Systems in Science 2 (1), 7-10, 2012
A regular perturbation analytical‐numerical method for the evolution of precancerous lesions caused by the human papillomavirus
S Jerez, LM Gonzalez, FJ Solis
Numerical Methods for Partial Differential Equations 31 (3), 847-855, 2015
Modeling the pursuit in natural systems: A relaxed oscillation approach
FJ Solis, C Yebra
Mathematical and computer modelling 52 (7-8), 956-961, 2010
On the modeling of long-term HIV-1 infection dynamics
MA Capistran, FJ Solis
Mathematical and computer modelling 50 (5-6), 777-782, 2009
Chaos in the one-dimensional wave equation
FJ Solis, L Jódar, B Chen
Applied mathematics letters 18 (1), 85-90, 2005
Geometric aspects of local adaptive Galerkin bases
FJ Solis
The University of Arizona, 1993
A numerical approach for a model of the precancer lesions caused by the human papillomavirus
FJ Solis, LM Gonzalez
Journal of Difference Equations and Applications 23 (6), 1093-1104, 2017
The system can't perform the operation now. Try again later.
Articles 1–20